Alert archive / Mississippi / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 445, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Dec 20, 2007, 9:03 AM CST for Lawrence County, Mississippi. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 20, 2007, 9:03 AM CST (15:03 UTC)
- Expired
- Dec 20, 2007, 9:45 AM CST
- In force
- 42 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
County Lawrence County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 79 km from the middle of the area, began a volume at 15:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 3.1 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 186 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KJAN 201504
SVRJAN
MSC077-201545-
/O.NEW.KJAN.SV.W.0445.071220T1503Z-071220T1545Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
903 AM CST THU DEC 20 2007
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAWRENCE COUNTY IN SOUTH CENTRAL MISSISSIPPI...
* UNTIL 945 AM CST
* AT 903 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHWEST OF SONTAG...OR
ABOUT 7 MILES EAST OF BROOKHAVEN...AND MOVING EAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SONTAG BY 910 AM CST...
WANILLA BY 915 AM CST...
MONTICELLO AND 7 MILES NORTH OF ROBINWOOD BY 920 AM CST...
6 MILES NORTH OF ARM BY 925 AM CST...
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
THIS STORM HAS A HISTORY OF DOWNING TREES ACROSS LINCOLN COUNTY.
THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS
LAT...LON 3140 9025 3172 9024 3172 9021 3176 9012
3176 8997 3154 8998 3153 8997 3140 8997
TIME...MOT...LOC 1503Z 268DEG 41KT 3158 9031
$$
AEC1 follow-up statement
000
WWUS54 KJAN 201540
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
940 AM CST THU DEC 20 2007
MSC077-201550-
/O.EXP.KJAN.SV.W.0445.000000T0000Z-071220T1545Z/
LAWRENCE MS-
940 AM CST THU DEC 20 2007
...THE SEVERE THUNDERSTORM WARNING FOR LAWRENCE COUNTY WILL BE
ALLOWED TO EXPIRE AT 945 AM CST...
LAT...LON 3140 9025 3172 9024 3172 9021 3176 9012
3176 8997 3154 8998 3153 8997 3140 8997
TIME...MOT...LOC 1540Z 268DEG 41KT 3159 8982
$$
AECWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 20, 3:43 AM CST, 5 hours 20 minutes earlier.
Area forecast discussion, Dec 20, 3:43 AM CST, 5 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 343 AM CST THU DEC 20 2007 .SHORT TERM...WELL WE ARE JUST GETTING STARTED RIGHT NOW. AT 8Z CONVECTION HAD ENTERED THE NE LA PARISHES WITH THE DISTURBANCE OVER THE OK/TX PANHANDLES AND A SFC LOW DEVELOPING ACROSS OK. BOTH THE SFC FEATURE AND THE UPPER LEVEL DISTURBANCE WILL CONTINUE TO PUSH THE EAST INTO THE LOWER MS VALLEY LATER THIS MORNING WITH CONVECTION EXPECTED THROUGH MOST OF THE DAY. LATER IN THE DAY AS THE SYSTEM PUSHES FURTHER EAST THINGS WILL BEGIN TO DRY OUT FROM WEST TO EAST WITH ALL OF THE CONVECTION EXPECTED TO MOVE OUT BY EARLY EVENING. THROUGH THE REMAINDER OF THE MORNING AND MOST OF THE DAY HEAVY RAIN WILL BE THE MAIN CONCERN BUT THERE IS THE SLIGHT RISK OF SEVERE WEATHER THIS MORNING. AN AREA OF SHRA AND TSRA WILL CONTINUE TO MOVE INTO THE AREA THIS MORNING AND INTO ECNTRL MS BY MIDDAY/EARLY AFTN. RATHER DEEP MOISTURE WILL BE OVER THE AREA WITH PWS OF GREATER THAN 1.5 EXPECTED. COMBINE THIS WITH THE STRONG FORCING FROM OUR DISTURBANCE AND THE COMBINATION OF LL CONVERGENCE/UL DIVERGENCE AND THE RIGHT INGREDIENTS FOR DECENT RAINFALL ARE IN PLACE. THIS WILL LIKELY LEAD TO WIDESPREAD 1-2 OF RAIN ACROSS MOST OF THE AREA BUT ESPECIALLY CNTRL MS. AS FOR THE SEVERE CONCERN WITH THE WARM FRONT NOT EXPECTED TO MOVE NORTH THROUGH THE AREA UNTIL LATE THIS MORNING THE MAJORITY OF THE CONVECTION WILL BE ELEVATED. MID LEVEL LAPSE RATES WILL STILL BE RATHER STEEP THROUGH MID MORNING BUT COMPARED TO TO NRN LA AND SRN AR...THE CONVECTION MOVING INTO OUR AREA WILL ACTUALLY MOVE INTO A LESS FAVORABLE ENVIRONMENT. THAT SAID ELEVATED INSTABILITY AND DECENT LAPSE RATES WILL STILL KEEP THE RISK OF HAILERS THROUGH THE MORNING. AFTER THE WARM FRONT MOVES THROUGH THE SEVERE CHANCES MAY INCREASE SOME MAINLY ACROSS THE SE BUT TIMING IS GOING TO BE THE BIG ISSUE. WITH THE SPEED OF THE CONVECTION RIGHT NOW...SHRA AND TSRA WILL LIKELY MOVE INTO THE SE OR EVEN NORTH OF IT BEFORE IT HAS A CHANCE TO DESTABILIZE MUCH. IF CONVECTION HOLDS OFF THEN THERE WILL BE A BETTER CHANCE OF SEEING A FEW STRONG TO SEVERE TSRA ACROSS THE SE INCREASING THE RISK OF WIND AND TORNADOES. TONIGHT MOST OF THE RAIN SHOULD BE OFF TO THE EAST WITH ONLY THE SE SEEING ISLTD SHRA EARLY IN THE EVN. THE BIG CONCERN TONIGHT WILL BE FOG. WE ARE NOT GOING TO SE ANY SIGNIFICANT COLD FRONT MOVE THROUGH WITH TODAYS SYSTEM BUT HIGH PRESSURE IS EXPECTED TO SET UP OVER THE AREA TONIGHT. AT THE SAME TIME SKIES LOOK TO CLEAR THROUGH THE NIGHT. ADD THE 1-2 INCHES OF RAIN FROM TODAY AND WE ARE SETTING UP FOR A RATHER THICK FOG SCENARIO. GUI IS HITTING THE FOG HARD TOO AND WITH THAT I HAVE INCREASED THE WORDING IN THE GRIDS AND ZONES TO SHOW WIDESPREAD DENSE FOG ACROSS MOST OF THE AREA. THE ONE THING THAT MIGHT HURT THINGS WOULD BE IF CLOUDS HANG AROUND LONGER THAN EXPECTED BUT EVEN WITH THAT I STILL SEE PATCHY TO AREAS OF DENSE FOG. I WILL MENTION THIS IN THE HWO BUT LET THE DAY CREW HAVE FINAL SAY. /CAB/ .LONG TERM...FRIDAY THROUGH THURSDAY...BY FRIDAY WE SHOULD SEE UPPER LEVEL RIDGING BRIEFLY MOVE OVER THE REGION AS THE SHORTWAVE MOVES TO THE EAST. THE CWFA WILL SEE A BRIEF BREAK ON FRIDAY AND SHOULD REMAIN DRY. RETURN FLOW WILL QUICKLY SET UP FRIDAY AHEAD OF OUR NEXT STORM SYSTEM AND ALLOW FOR THE CWFA TO GET RATHER WARM FOR FRIDAY AND INTO FRIDAY NIGHT. THE BIG STORY FOR THE LONG TERM WILL BE THIS STORM SYSTEM WHICH WILL BE MOVING THROUGH SATURDAY AND SATURDAY NIGHT. THERE IS A BIT OF TIMING AND TRACK DIFFERENCES BETWEEN MODELS. THE GFS IMPLIES THAT THE SURFACE LOW IS EXPECTED TO DEVELOP OVER TX AND MOVE NORTHEAST TOWARD THE REGION AND GRADUALLY DEEPEN AS IT DOES SO. IT HAS SLOWED SOME SINCE PREVIOUS RUNS AND BRINGS THE FRONT THROUGH THE CWFA OVERNIGHT SATURDAY NIGHT. THE ECMWF HAS A SOMEWHAT SIMILAR TRACK BUT HAS A FASTER SOLUTION. NEEDLESS TO SAY THAT THE TIMING AND TRACK OF THIS SYSTEM COULD EFFECT THE EXPECTED WEATHER. FOR NOW HAVE GONE SLIGHTLY FASTER THAN THE LATEST GFS AND HAVE ADJUSTED POPS ACCORDINGLY. ALTHOUGH MODELS HAVE COME IN A LITTLE WEAKER AND LESS AMPLIFIED WITH THIS SYSTEM...THE AREA SHOULD STILL GET ITS SHARE OF STRONG TO SEVERE STORMS. THERE WILL BE A DECENT UPPER JET OF 120-130 KT JUST NORTH OF THE CWFA. THERE SHOULD BE ENOUGH MOISTURE OVER THE REGION WITH PWATS BETWEEN 1.5-1.8 INCHES OVER THE CWFA AND DEW POINTS REACHING THE LOWER TO MIDDLE 60S...MAINLY IN THE SOUTH. MLCAPES LOOK TO BE AROUND 300-800 J/KG...MAYBE SLIGHTLY HIGHER. 700-500MB LAPSE RATES LOOK DECENT WITH VALUES UP ABOVE 7.0 C/KM. SHEAR LOOKS DECENT WITH 0-1 KM SHEAR AROUND 30-40 KTS AND 0-3 KM HELICITY AROUND 500 M2/S2. WILL CONTINUE MENTION OF THIS SYSTEM IN THE MORNING HAZARDOUS WEATHER OUTLOOK AND THIS WILL DEFINITELY NEED TO BE WATCHED OVER THE NEXT FEW DAYS. HIGH PRESSURE WILL BUILD INTO THE AREA FOR SUNDAY...BUT AGAIN THIS SHOULD BE BRIEF. AN UPPER LEVEL DISTURBANCE WILL MOVE THROUGH ON CHRISTMAS DAY. A SURFACE LOW IS EXPECTED TO DEVELOP OVER THE NORTHWESTERN GULF OF MEXICO AND TRACK TO THE NORTHEAST. THIS WILL BRING SHOWERS TO THE AREA FOR CHRISTMAS DAY...WELL MAINLY THE NIGHT BEFORE AND SHOULD BE HEADING OUT OF THE AREA ON CHRISTMAS DAY. AGAIN...THE TIMING AND TRACK OF THIS SYSTEM IS UNCERTAIN AS WELL. HAVE PRETTY MUCH REMAINED WITH THE TIMING AND TRACK OF THE GFS...BUT HAVE SLIGHTLY LOWERED POPS AS THEY ARE A HIGH OUTLIER IN ENSEMBLE GUI. UPPER LEVEL RIDGING WILL AGAIN BRIEFLY MOVE OVER THE CWFA BEFORE OUR NEXT SYSTEM. BOTH THE GFS AND ECMWF BRING A FRONT THROUGH THE CWFA WEDNESDAY NIGHT INTO THURSDAY OF NEXT WEEK. THE ECMWF TRACKS THE LOW FARTHER TO THE NORTH AND IS QUICKER BRINGING THE FRONT INTO THE CWFA. THE GFS HAS A DEEPER LOW THAT MOVES FROM NORTHERN LA INTO NORTHERN MISSISSIPPI...AND HAS THE FRONT LEAVING THE CWFA BY EARLY THURSDAY MORNING. NEEDLESS TO SAY THERE IS STILL MUCH UNCERTAINTY WITH THIS SYSTEM AND HAVE REMAINED PRETTY MUCH WITH GUI FOR THIS PERIOD FOR NOW. AS A SIDE NOTE...THIS COULD BE YET ANOTHER STORM SYSTEM CAPABLE OF PRODUCING STRONG STORMS AND WILL HAVE TO BE WATCHED OVER THE NEXT FEW DAYS. /14/ && .AVIATION...CONDITIONS ARE ONLY EXPECTED TO DETERIORATE THROUGH THE MORNING. IFR CEILINGS ARE EXPECTED TO MOVE IN/DEVELOP OVER MOST OF THE AREA LATER THIS MORNING. THE LONE EXCEPTION COULD BE HBG. IN ADDITION TO THE LOW CEILINGS...VISBIES WILL LIKELY BECOME AN ISSUE AT TIMES DUE TO THE RAIN. TSRA ARE EXPECTED AS WELL AND THIS WOULD GREATLY REDUCE VISBIES AT TIMES BUT SOME TSRA COULD ALSO CONTAIN HAIL. BY MIDDAY THINGS SHOULD BEGIN TO IMPROVE ACROSS THE WEST BUT LOW CLOUDS AND TEMPO VSBY PROBLEMS SHOULD PERSIST THROUGH EARLY AFTN ACROSS THE EAST. /CAB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 45 71 52 69 / 7 1 13 23 MERIDIAN 42 73 47 69 / 16 1 10 19 VICKSBURG 49 72 51 70 / 3 1 16 33 HATTIESBURG 47 75 48 71 / 36 2 10 20 NATCHEZ 49 74 52 74 / 4 2 15 34 GREENVILLE 49 67 52 65 / 3 2 18 38 GREENWOOD 48 72 51 72 / 4 1 16 28 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && SHORT TERM/AVIATION: CAB LONG TERM: 14
Hazardous weather outlook, Dec 20, 7:45 AM CST, 1 hour 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 745 AM CST THU DEC 20 2007 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 211345- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- 745 AM CST THU DEC 20 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS PORTIONS OF SOUTHERN MISSISSIPPI AND NORTHEAST LOUISIANA TODAY. THE AREA OF GREATEST CONCERN WILL BE ALONG AND SOUTH OF A LINE FROM FROM GRAND GULF TO LAUREL. THE PRIMARY RISK FROM SEVERE STORMS WILL BE HAIL WITH A LESSER RISK OF GUSTY WINDS THIS AFTERNOON ACROSS SOUTHERN MISSISSIPPI. AN APPROACHING UPPER LEVEL DISTURBANCE WILL CONTINUE TO BRING NUMEROUS SHOWERS AND EMBEDDED THUNDERSTORMS THROUGH THE DAY. THE COMBINATION OF ADEQUATE MOISTURE...RELATIVELY COLD AIR ALOFT...AND WIND SHEAR WILL GIVE SOME STORMS THE ABILITY TO PRODUCE SEVERE HAIL THIS MORNING ACROSS SOUTHWESTERN MISSISSIPPI AND PORTIONS OF NORTHEASTERN LOUISIANA. DURING THE DAY THE RISK FOR HAIL WILL SPREAD TO THE EAST TO INCLUDE MAINLY THE HIGHWAY 84 CORRIDOR. A FEW STORMS COULD ALSO BEGIN PRODUCING GUSTY OR BRIEFLY DAMAGING WINDS BY THE AFTERNOON ACROSS SOUTHERN MISSISSIPPI WHERE BETTER INSTABILITY DEVELOPS AFTER A WARM FRONT MOVES BACK TO THE NORTH. THE STORMS SHOULD DIMINISH FROM WEST TO EAST BEFORE SUNSET AS A TROUGH PASSES EAST OF THE REGION. HEAVY RAINFALL OF ONE TO TWO INCHES WILL ALSO BECOME LIKELY FOR MOST CENTRAL AND SOUTHERN SECTIONS LATER THIS MORNING AND THIS AFTERNOON. ON THE HEELS OF THE WIDESPREAD RAINFALL ON TODAY...RAPIDLY CLEARING SKIES AND LIGHT WINDS TONIGHT WILL SET THE STAGE FOR WIDESPREAD DENSE FOG DEVELOPMENT. IN THE MID AND LATE EVENING PATCHY FOG WILL BEGIN TO DEVELOP WITH FOG GETTING THICKER THROUGH THE NIGHT. THE FOG SHOULD GREATLY REDUCE VISIBILITIES THROUGH MID OR LATE MORNING WITH MOST OF THE OUTLOOK AREA BELOW A QUARTER OF A MILE FOR QUITE A WHILE. THE FOG SHOULD BURN OFF BY MIDDAY FRIDAY. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 24
In the hours before
Special weather statement, Dec 20, 6:57 AM CST, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 657 AM CST THU DEC 20 2007 LAZ024-026-201340- CATAHOULA LA-CONCORDIA LA- 657 AM CST THU DEC 20 2007 ...STRONG THUNDERSTORM MOVING INTO CATAHOULA AND CONCORDIA PARISHES... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AS WELL AS 40 TO 50 MPH WINDS WAS LOCATED OVER ARCHIE AT 657 AM CST...MOVING EAST AT 40 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN CATAHOULA AND CONCORDIA PARISHES...INCLUDING THE CITIES OF FERRIDAY...LARTO AND MONTEREY...SHOULD MONITOR THIS STORM CLOSELY. CAW
Special weather statement, Dec 20, 7:33 AM CST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 733 AM CST THU DEC 20 2007 MSZ062-201415- LINCOLN MS- 733 AM CST THU DEC 20 2007 STRONG THUNDERSTORM OVER NORTHERN LINCOLN COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER LOYD STAR AT 732 AM CST...MOVING EAST AT 45 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN LINCOLN COUNTY...INCLUDING THE CITY OF BROOKHAVEN...SHOULD MONITOR THIS STORM CLOSELY. AEC
Special weather statement, Dec 20, 8:20 AM CST, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 820 AM CST THU DEC 20 2007 MSZ061-201450- FRANKLIN MS- 820 AM CST THU DEC 20 2007 ...STRONG THUNDERSTORM MOVING OVER FRANKLIN COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED OVER BUDE AT 820 AM CST...MOVING EAST AT 60 MPH. VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM. PEOPLE IN FRANKLIN COUNTY SHOULD MONITOR THIS STORM CLOSELY. AEC
Special weather statement, Dec 20, 8:40 AM CST, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 840 AM CST THU DEC 20 2007 MSZ062-201510- LINCOLN MS- 840 AM CST THU DEC 20 2007 ...STRONG THUNDERSTORM OVER LINCOLN COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHWEST OF WEST LINCOLN AT 840 AM CST...MOVING EAST AT 30 MPH. VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN LINCOLN COUNTY...INCLUDING THE CITY OF BROOKHAVEN...SHOULD MONITOR THIS STORM CLOSELY. AEC
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 20, 8:45 AM CST | Severe Thunderstorm Warning | JAN | Lincoln | 45 min |
| Dec 20, 9:20 AM CST | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 40 min |
| Dec 20, 9:31 AM CST | Severe Thunderstorm Warning | JAN | Jefferson Davis | 44 min |
| Dec 20, 9:39 AM CST | Tornado Warning | JAN | Jefferson Davis | 32 min |
| Dec 20, 9:51 AM CST | Tornado Warning | JAN | Covington | 38 min |
| Dec 20, 10:05 AM CST | Severe Thunderstorm Warning | JAN | Simpson, Smith | 40 min |
| Dec 20, 10:13 AM CST | Severe Thunderstorm Warning | JAN | Jones | 47 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.